Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some remarks on Orlicz's interpolation theorem
1989 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 95, no 1, 43-58 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1989. Vol. 95, no 1, 43-58 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-7203Local ID: 588294f0-0704-11de-bf94-000ea68e967bOAI: oai:DiVA.org:ltu-7203DiVA: diva2:980092
Note
Uppr├Ąttat; 1989; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(660 kB)20 downloads
File information
File name FULLTEXT01.pdfFile size 660 kBChecksum SHA-512
92aa36fa8cec9beee3b4578a3732e687b7194de12a3d50735903d4b2c914feb1556725e1e613e2b36ab20ef3d0bc5e5f6709a1004d341f4b96fcc8e753e4e253
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Studia Mathematica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 20 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf